# SDR DALA2024090408733

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JAMB PAN (BTW LONG 25RH-29RH) LOWER EDGE AND AFT EDGE AT FWD CARGO DOOR COMPARTMENT. SUMMARY OF NRC 00144: CORROSION LEVEL 2. JAMB PAN (BTW LONG 25RH-29RH) FWD CARGO DOOR COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 6 REPAIR 6. (LP #0537653)
